Differentiating matrix orthogonal transformations
Kulikova, Maria; Tsyganova, J.V.
Computational Mathematics and Mathematical Physics, 55(9) (2015), 1460-1473
New numerical algorithms for differentiating matrix orthogonal transformations are constructed. They do not require that the derivatives of the orthogonal transformation matrix be available. An example is given how these algorithms can be applied to the numerically stable calculation of a solution to the discrete-time matrix Riccati sensitivity equation.